Free Access
Issue
R.I.R.O.
Volume 5, Number R3, 1971
Page(s) 3 - 8
DOI https://doi.org/10.1051/m2an/197105R300031
Published online 01 February 2017
  1. P. CAMION, Characterization of totally unimodular matrice, Proc. Am. Math. Soc., vol. 16, n° 5, october 1965. [MR: 180568] [Zbl: 0134.25201]
  2. A. GHOUILA - HOURI, Caractérisation des matrices totalement uni-modulaires, C. R. Acad. Sci. Paris, vol. 254, 1192. [MR: 132752] [Zbl: 0114.25102]
  3. C. BERGE, Théorie des graphes et des hypergraphes, Dunod, Paris, 1970. [Zbl: 0213.25702]
  4. C. BERGE, Sur certains hypergraphes généralisant les graphes bipartites, pp. 119-133 in Combinatorial Theory and its Applications, Balatonfured (P. Erdös, A. Renyi, V. T. Sos, ed.) North-Holland Publishing Co., Amsterdam, London, 1970. [MR: 297599] [Zbl: 0205.54501]
  5. C. BERGE, Six papers on graph theory. Indian Statistical Institute, Calcutta, 1963.
  6. J. FOLKMAN and D. R. FULKERSON, Edge Colorings in Bipartite Graphs, Chapter 31 in Combinatorial Mathematics and their Applications (R. C. Bose and T. A. Dowling, ed.), University of North Carolina Press, Chapel Hill, 1969). [MR: 262112] [Zbl: 0204.57002]
  7. D. WERRA, Some Combinatorial Problems Arising in Scheduling, Canad. Op. Res. Soc. Journal, vol. 8, n° 3, november 1970. [MR: 276130] [Zbl: 0209.51802]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you